# SDR UHLA2011102700358

- Difficulty date: October 27, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 17,908 hours, 11,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FWD CARGO DOOR SILL.  REMOVED UNSERVICEABLE SUPPORTING SQUARES AND MATCH DRILLED SERVICEABLE SUPPORTING SQUARES AND INSTALLED PRIMED AND PAINTED FASTENERS IAW EMB 170 SRM 51-41-01, 51-20-00, 51-23-05, AND 51-23-06.
